# SDR F3LA2010100600527

- Difficulty date: October 17, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N803FR
- Make and model: Airbus A318-111
- Aircraft serial: 2017
- Aircraft time: 25,264 hours, 13,214 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1012675
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0610; EMERGENCY LIGHT ABOVE L-1 DOOR, THE LENS IS CRACKED. R & R EMERGENCY LIGHT ASSY IAW AMM 33-51-11-020-050B AND AMM 33-51-11-420-050A.
